Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Aug 22, 2016, 5:28 PM MDT for Luna County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2016, 5:28 PM MDT (23:28 UTC)
- Expired
- Aug 22, 2016, 5:46 PM MDT
- In force
- 18 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Luna County, NM
The radar
The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
812 WUUS54 KEPZ 222328 SVREPZ NMC029-230015- /O.NEW.KEPZ.SV.W.0041.160822T2328Z-160823T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 528 PM MDT MON AUG 22 2016 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LUNA COUNTY IN SOUTHWESTERN NEW MEXICO... * UNTIL 615 PM MDT * AT 528 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF SUNSHINE...OR 14 MILES SOUTHWEST OF DEMING...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SUNSHINE... ROCK HOUND STATE PARK... AND SPRING CANYON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3199 10797 3216 10793 3220 10747 3186 10750 TIME...MOT...LOC 2328Z 274DEG 24KT 3207 10785 HAIL...1.00IN WIND...<50MPH $$ LANEY
1 follow-up statement
152
WWUS54 KEPZ 222346
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
546 PM MDT MON AUG 22 2016
NMC029-222356-
/O.CAN.KEPZ.SV.W.0041.000000T0000Z-160823T0015Z/
LUNA NM-
546 PM MDT MON AUG 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LUNA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3199 10797 3216 10793 3220 10747 3186 10750
TIME...MOT...LOC 2330Z 274DEG 24KT 3206 10771
$$
LANEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:21 PM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 22, 2:21 PM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 221 PM MDT MON AUG 22 2016 .SYNOPSIS... Moist unstable air will continue to flow into southern New Mexico and west Texas through Tuesday resulting in scattered showers and thunderstorms across the region. A few storms may produce heavy rain...hail and strong winds. Drier air will bring some decrease in thunderstorm coverage on Wednesday but moisture will return and generate isolated to scattered thunderstorms across the Borderland Wednesday through the coming weekend. && .DISCUSSION... Morning sounding showing moisture and instability remain across southern New Mexico and west Texas with precipitable water at 1.2 inches and mucapes around 1100 J/kg. Closed low aloft was centered over northwestern Arizona early this afternoon with associated primary trough axis extending through central Arizona. Expect possible weak short waves to eject ahead of main trough northeastward through the cwa later today/tonight with primary trough axis moving eastward into the cwa later Tuesday. Concurrently a surface trough will also be moving across the region with low level convergence near/along its axis. Finally the area will be located in the right rear quadrant of a 70 kt upper jet streak. These elements will generate scattered to numerous showers and thunderstorms through Tuesday night. The abundant moisture including surface dewpoints above 50 indicates potential for heavy rainfall will continue with more localized flooding over several locations. In addition 6 km above ground west to southwest winds from 3 to 40 kt will provide favorable shear for updraft enhancement with a few storms possible becoming marginally severe with both a hail and wind threat. Upper trough axis will move across the cwa on Wednesday with surface trough moving east of the cwa. Consequently low and mid level winds become more westerly with some advection of drier air causing a reduction in thunderstorm coverage. However on Thursday another weak cold front will move to the southwest through southern New Mexico/west Texas with the combination of highpressure to the east and broad surface troughing west of the divide inducing mainly east to southeast winds through the coming weekend. This will sustain moisture inflow into the region withdewpoints remaining above 50 and precipitable water above an inch most locations. Finally weak short waves aloft will continue to move across the region from the west and southwest. With mucapes expected around 600 to 1200 j/kg this scenario should generate mainly scattered showers and thunderstorms Thursday through the weekend. && .AVIATION...Valid 23/00Z-24/00Z. Upper low remains over northern Arizona, with weak upper level disturbances moving across NM helping to trigger strong thunderstorms again today. At 215 PM, a line of storms extended from just west of TCS back towards SVC, and was moving to the east. Expect scattered thunderstorms will continue to develop over the next couple of hours, with the threat of thunderstorms in place for all TAF sites. Small hail will be a threat again today given enhanced shear and lower wet bulb zero levels. Expect a little drier air to work in from the west tomorrow, but overall still looks like a good day for scattered afternoon thunderstorms again. && .FIRE WEATHER... Another active thunderstorm day is shaping up with a line of storms already moving across parts of the gila region. Some drier air will start working in from the west tomorrow, causing the main focus for thunderstorms to shift a little to the east, with more scattered activity to the west. We will return to more of a typical terrain- favoring thunderstorm pattern towards the end of the week. With the elevated precip threat, expect higher RH values. We will see generally light S to SE winds today, but westerly winds will start working into SW New Mexico tomorrow. && .PRELIMINARY POINT TEMPS/POPS... El Paso 69 89 68 90 / 40 40 40 20 Sierra Blanca 65 84 64 85 / 40 50 40 30 Las Cruces 63 86 61 89 / 40 40 40 20 Alamogordo 62 87 62 88 / 40 40 40 20 Cloudcroft 49 68 48 68 / 50 50 40 40 Truth or Consequences 62 84 60 86 / 40 30 30 30 Silver City 56 79 55 83 / 30 30 20 30 Deming 63 87 61 91 / 30 20 20 20 Lordsburg 63 87 61 91 / 30 20 20 20 West El Paso Metro 69 88 67 90 / 40 40 40 20 Dell City 64 88 63 89 / 40 50 40 40 Fort Hancock 69 88 67 90 / 40 50 40 30 Loma Linda 63 82 62 84 / 40 40 40 20 Fabens 67 87 66 91 / 40 40 40 20 Santa Teresa 67 87 65 90 / 40 40 40 20 White Sands HQ 66 85 64 88 / 40 40 40 20 Jornada Range 61 85 60 87 / 40 40 40 20 Hatch 64 86 61 88 / 40 40 30 20 Columbus 65 88 64 92 / 40 20 20 20 Orogrande 65 86 64 87 / 40 40 40 20 Mayhill 52 73 51 74 / 50 50 40 40 Mescalero 52 76 52 77 / 50 50 40 40 Timberon 50 74 49 74 / 50 50 40 40 Winston 52 77 50 80 / 40 40 30 40 Hillsboro 59 83 57 85 / 40 40 30 40 Spaceport 61 83 59 87 / 40 40 30 20 Lake Roberts 51 80 50 82 / 30 40 20 40 Hurley 57 81 56 85 / 30 20 20 20 Cliff 59 86 57 89 / 30 30 20 30 Mule Creek 55 81 54 86 / 30 20 20 30 Faywood 58 84 57 87 / 30 20 20 20 Animas 62 88 59 91 / 30 30 30 10 Hachita 62 88 60 92 / 30 30 20 20 Antelope Wells 61 85 61 89 / 30 30 30 10 Cloverdale 60 81 59 85 / 30 30 30 10 && .EPZ Watches/Warnings/Advisories... NM...None. TX...None. && 05 Rogash/20 Hardiman
Hazardous weather outlook, Aug 22, 11:45 AM MDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1145 AM MDT MON AUG 22 2016 NMZ401>417-TXZ418>424-231830- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1145 AM MDT MON AUG 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SEVERAL STORMS MAY PRODUCE VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES. THUS FLASH FLOODING IS POSSIBLE ACROSS ISOLATED LOCATIONS ...ESPECIALLY AROUND LOW WATER CROSSINGS AND ALONG ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE WIND GUSTS TO 6 MPH AND HAIL UP TO AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINS RESULTING IN FLASH FLOODING. SEVERAL STORMS MAY ALSO BECOME SEVERE WITH HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SUNDAY WITH LOCALLY HEAVY RAINS...HAIL AND STRONG WINDS OCCURRING WITH A FEW STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING...HAIL OR STRONG DAMAGING WINDS. ROGASH
In the hours before
Local storm report, Aug 22, 2:37 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
237 PM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ANTHONY 32.01N 106.60W
08/21/2016 DONA ANA NM BROADCAST MEDIA
THUNDERSTORM WINDS BLEW OFF 190 FOOT LONG HORSE BARN
ROOF.
&&
EVENT NUMBER EPZ1600302
JARSpecial weather statement, Aug 22, 2:50 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 250 PM MDT MON AUG 22 2016 NMZ402-403-222130- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 250 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LUNA AND EAST CENTRAL GRANT COUNTIES UNTIL 330 PM MDT... AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HURLEY...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HURLEY...FAYWOOD...SAN LORENZO...SAN JUAN...SHERMAN... NORTH HURLEY AND CITY OF ROCKS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3260 10816 3274 10815 3280 10788 3258 10787 TIME...MOT...LOC 2049Z 251DEG 13KT 3268 10811 LANEY
Special weather statement, Aug 22, 2:52 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 252 PM MDT MON AUG 22 2016 NMZ408-409-222130- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- 252 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 330 PM MDT... AT 251 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CITY OF ELEPHANT BUTTE...OR NEAR TRUTH OR CONSEQUENCES...MOVING EAST AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUCHILLO...TRUTH OR CONSEQUENCES...CITY OF ELEPHANT BUTTE... PALOMAS...LOWER PALOMAS CANYON...LAKESHORE HIGHLANDS...LOST CANYON... ROCK CANYON...ASH CANYON...ELEPHANT BUTTE LAKE... HOT SPRINGS LANDING...WILLIAMSBURG AND UPPER PALOMAS CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF ON OR NEAR ELEPHANTE BUTTE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3308 10738 3326 10737 3328 10709 3303 10710 TIME...MOT...LOC 2051Z 271DEG 16KT 3318 10728 LANEY
Special weather statement, Aug 22, 4:04 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 404 PM MDT MON AUG 22 2016 NMZ408-409-222245- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- 404 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SIERRA COUNTY UNTIL 445 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF HILLSBORO TO NEAR LAKE VALLEY. MOVEMENT WAS EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CABALLO...ARREY...LAKE VALLEY...LOWER ANIMAS CREEK AND CABALLO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR CABALLO LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3299 10721 3268 10736 3268 10763 3299 10745 TIME...MOT...LOC 2204Z 262DEG 14KT 3294 10745 3273 10759 LANEY
Special weather statement, Aug 22, 4:52 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 452 PM MDT MON AUG 22 2016 NMZ409-410-222330- SIERRA COUNTY LAKES NM-NORTHERN DONA ANA COUNTY NM- 452 PM MDT MON AUG 22 2016 ...SPECIAL WEATHER STATEMENT... AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RINCON...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RINCON AND PORTIONS OF JORNADA EXPERIMENTAL RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3258 10705 3273 10713 3285 10689 3262 10679 TIME...MOT...LOC 2252Z 246DEG 8KT 3268 10701 LANEY
Special weather statement, Aug 22, 5:06 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 506 PM MDT MON AUG 22 2016 NMZ407-222345- SOUTHWEST DESERT/MIMBRES BASIN NM- 506 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LUNA COUNTY UNTIL 545 PM MDT... AT 506 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF GAGE...OR 17 MILES SOUTHWEST OF DEMING...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING AND SUNSHINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3200 10804 3217 10810 3231 10774 3205 10765 TIME...MOT...LOC 2306Z 253DEG 13KT 3211 10799 LANEY
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:11 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Aug 21, 8:10 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 21, 8:13 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 47 min |
| Aug 21, 9:54 PM MDT | Areal Flood Advisory | EPZ | Luna | 2 hr |
| Aug 21, 10:13 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Aug 21, 10:48 PM MDT | Areal Flood Advisory | EPZ | Luna | 117 min |
| Aug 21, 11:40 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 2 hr |
| Aug 22, 10:12 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 6 hr |
| Aug 22, 1:34 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 40 min |
| Aug 22, 2:43 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 47 min |
| Aug 22, 2:50 PM MDT | Special Weather Statement | EPZ | Grant | 40 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | EPZ | Sierra | 38 min |
| Aug 22, 3:00 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 22, 3:04 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Aug 22, 3:06 PM MDT | Areal Flood Advisory | EPZ | Grant | 114 min |
| Aug 22, 4:04 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 22, 4:33 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo, Luna | 29 min |
| Aug 22, 4:52 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Aug 22, 5:06 PM MDT | Special Weather Statement | EPZ | Luna | 39 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.